Translator Disclaimer
December 2012 Forking in VC-minimal theories
Sarah Cotter, Sergei Starchenko
J. Symbolic Logic 77(4): 1257-1271 (December 2012). DOI: 10.2178/jsl.7704110

Abstract

We consider VC-minimal theories admitting unpackable generating families, and show that in such theories, forking of formulae over a model $M$ is equivalent to containment in global types definable over $M$, generalizing a result of Dolich on o-minimal theories in [4].

Citation

Download Citation

Sarah Cotter. Sergei Starchenko. "Forking in VC-minimal theories." J. Symbolic Logic 77 (4) 1257 - 1271, December 2012. https://doi.org/10.2178/jsl.7704110

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1267.03046
MathSciNet: MR3051624
Digital Object Identifier: 10.2178/jsl.7704110

Subjects:
Primary: 03C45 , 03C64

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top